Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 295068, 6 pages
http://dx.doi.org/10.1155/2014/295068
Research Article

The Semidirect Sum of Lie Algebras and Its Applications to C-KdV Hierarchy

1Department of Mathematics, Shenyang Normal University, Shenyang 110034, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 18 January 2014; Accepted 8 May 2014; Published 27 May 2014

Academic Editor: Yufeng Zhang

Copyright © 2014 Xia Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. K. Guo and Y. F. Zhang, “The quadratic-form identity for constructing the Hamiltonian structure of integrable systems,” Journal of Physics A: Mathematical and General, vol. 38, no. 40, pp. 8537–8548, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. X. Ma and M. Chen, “Hamiltonian and quasi-Hamiltonian structures associated with semi-direct sums of Lie algebras,” Journal of Physics A: Mathematical and General, vol. 39, no. 34, pp. 10787–10801, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. X. Ma, X. X. Xu, and Y. F. Zhang, “Semi-direct sums of Lie algebras and continuous integrable couplings,” Physics Letters A, vol. 351, no. 3, pp. 125–130, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. K. Guo and Y. F. Zhang, “A type of new loop algebra and a generalized Tu formula,” Communications in Theoretical Physics, vol. 51, no. 1, pp. 39–46, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Z. Tu, “The trace identity, a powerful tool for constructing the Hamiltonian structure of integrable systems,” Journal of Mathematical Physics, vol. 30, no. 2, pp. 330–338, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. C. Su, C. H. Lu, and Y. M. Cui, Finite-Dimensional Lie Algebras, Science Press, Bejing, China, 2008.
  7. W. X. Ma and B. Fuchssteiner, “Integrable theory of the perturbation equations,” Chaos, Solitons and Fractals, vol. 7, no. 8, pp. 1227–1250, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. C. Xia, F. J. Yu, and D. Y. Chen, “Multi-component C-KdV hierarchy of soliton equations and its multi-component integrable coupling system,” Communications in Theoretical Physics, vol. 42, no. 4, pp. 494–496, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Yu and L. Li, “Integrable couplings of C-KdV equations hierarchy with self-consistent sources associated with sl˜(4),” Physics Letters A, vol. 373, no. 18-19, pp. 1632–1638, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. X. Ma, J. Meng, and H. Zhang, “Tri-integrable couplings by matrix loop algebras,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 14, no. 6, pp. 377–388, 2013. View at Publisher · View at Google Scholar · View at MathSciNet